RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb., 1990, Volume 181, Number 2, Pages 183–188 (Mi msb1150)  

This article is cited in 1 scientific paper (total in 1 paper)

On Efimov's theorem on differential tests for a homeomorphism

V. A. Aleksandrov

Institute of Mathematics, Siberian Branch of USSR Academy of Sciences

Abstract: The author obtains a new formulation of Efimov's differential condition which guarantees that a mapping $f\colon\mathbb R^2\to\mathbb R^2$ is a homeomorphism, and uses it to obtain, with the aid of the Hadamard–Lévy–John global inverse function theorem, differential conditions under which f is not only injective but also surjective.

Full text: PDF file (635 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Sbornik, 1991, 69:1, 197–202

Bibliographic databases:

UDC: 517.518.17+514.752.43
MSC: 58C15
Received: 06.06.1988

Citation: V. A. Aleksandrov, “On Efimov's theorem on differential tests for a homeomorphism”, Mat. Sb., 181:2 (1990), 183–188; Math. USSR-Sb., 69:1 (1991), 197–202

Citation in format AMSBIB
\Bibitem{Ale90}
\by V.~A.~Aleksandrov
\paper On Efimov's theorem on differential tests for a~homeomorphism
\jour Mat. Sb.
\yr 1990
\vol 181
\issue 2
\pages 183--188
\mathnet{http://mi.mathnet.ru/msb1150}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1046598}
\zmath{https://zbmath.org/?q=an:0722.58007}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1991SbMat..69..197A}
\transl
\jour Math. USSR-Sb.
\yr 1991
\vol 69
\issue 1
\pages 197--202
\crossref{https://doi.org/10.1070/SM1991v069n01ABEH001936}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1991FM83100012}


Linking options:
  • http://mi.mathnet.ru/eng/msb1150
  • http://mi.mathnet.ru/eng/msb/v181/i2/p183

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Zorich V., “The Global Homeomorphism Theorem for Space Quasi-Conformal Mappings, its Development and Related Open Problems”, Lect. Notes Math., 1508 (1992), 132–148  crossref  mathscinet  zmath  isi
  • Математический сборник - 1989–1990 Sbornik: Mathematics (from 1967)
    Number of views:
    This page:179
    Full text:58
    References:24
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019